# SDR EY2R9601561

- Difficulty date: June 1, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 100BEECH
- Propeller: Hartzl HCB3TN3
- System (JASC): 6110 · Propeller Assembly
- Part: Low Stop Collar
- Part number: 30012
- Condition: Defective
- Location: Propeller Assy
- Part time: 6,715 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOW STOP COLLAR IS .30 INCH OUT OF ROUND.
